Uniform tube based stabilization of switched linear systems with mode-dependent persistent dwell-time

Full text for this resource is not available from the Research Repository.

Zhang, L, Zhuang, S, Shi, Peng ORCID: 0000-0003-2668-7616 and Zhu, Y (2015) Uniform tube based stabilization of switched linear systems with mode-dependent persistent dwell-time. IEEE Transactions on Automatic Control, 60 (11). 2994 - 2999. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30584
Edition November 2015
DOI https://doi.org/10.1109/TAC.2015.2414813
Official URL http://ieeexplore.ieee.org/xpl/articleDetails.jsp?...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords stabilisation; MDPT
Citations in Scopus 67 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login